# SDR USAA2013041800011

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 35,760 hours, 21,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1L DOOR HANDLE (INSIDE) MOVES SLIGHTLY FROM THE CLOSED POSITION, CAUSING THE SLIDE TO DISARM AND THE PRESSURIZATION LIGHT IN THE DOOR TO FLASH.  MAINTENANCE OPERATED 1L DOOR SEVERAL TIMES AND ARMED AND DISARMED SEVERAL TIMES WITH NO DEFECTS.  CHECKED FOR DEBRIS AT GIRT BAR ATTACH POINTS, VERIFIED GIRT BAR AND ARMED LIGHT ON EICAS NORMAL PER AMM 25-62-44-400-006-A.  OK FOR CONTINUED SERVICE.
